# SDR AALA202303107311

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 71,060 hours, 27,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L FLIGHT ATTENDANT SEAT FLASHLIGHT MISSING. MAINTENANCE INSTALLED FLASHLIGHT PER AMM 25-35-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
